# SDR AALA20041128

- Difficulty date: November 13, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CABIN CEILING EMERGENCY LIGHTS AT ROWS 13 THROUGH 16 COME ON WHEN THE FLIGHT ATTENDANT SWITCH IS PLACED IN ON POSITION.  REPLACED BATTERY PACK B5102 FOR CABIN CEILING EMERGENCY LIGHTS AT ROWS 13 THROUGH 16.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
